# SDR CA140625005

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 8,463 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TRANSMISSION FOUND MAKING METAL ON CHIP PLUG AFTER 219.5 HRS SINCE LAST OVERHAUL.
